Electronic Journal of Statistics
- Electron. J. Statist.
- Volume 5 (2011), 421-439.
A continuous mapping theorem for the smallest argmax functional
This paper introduces a version of the argmax continuous mapping theorem that applies to M-estimation problems in which the objective functions converge to a limiting process with multiple maximizers. The concept of the smallest maximizer of a function in the d-dimensional Skorohod space is introduced and its main properties are studied. The resulting continuous mapping theorem is applied to three problems arising in change-point regression analysis. Some of the results proved in connection to the d-dimensional Skorohod space are also of independent interest.
Electron. J. Statist. Volume 5 (2011), 421-439.
First available in Project Euclid: 10 May 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Seijo, Emilio; Sen, Bodhisattva. A continuous mapping theorem for the smallest argmax functional. Electron. J. Statist. 5 (2011), 421--439. doi:10.1214/11-EJS613. http://projecteuclid.org/euclid.ejs/1305034909.